Paper title:

Briot-Bouquet Differential Subordinations and Superordinations using the Liniar Operator

Published in: Issue 2, (Vol. 7) / 2013
Publishing date: 2013-10-28
Pages: 35-39
Author(s): MACOVEI Anamaria G.
Abstract. Using properties of the linear operator I(r,λ), we obtain differential subordinations and superordinations for functions class of multiplier transformations. A sandwich type results is also given.
Keywords: Differential Subordination, Differential Superordination, Subdominant, Dominant

1. T. Bulboacă, Classes of first-order differential superordinations, Demonstratio Mathematica, 352, pp. 11-17, 2002;

2. N. E. Cho, T. H. Kim, Multiplier transformations and strongly closeto-convex functions, Bull. Korean Math. Soc., 40 (3), pp. 399-410, 2003;

3. N. E. Cho, H. M. Srivastava, Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modelling, 37(1-2), pp. 39-49, 2003;

4. A. G. Macovei, An application of the Briot-Bouquet integral operator for differential superordinations - Journal of Applied Computer Science & Mathematics, nr. 6 (3), pp. 84-86, 2009;

5. A. G. Macovei, Differential subordinations and superordinations for analytic functions defined by the Ruscheweyh linear operator, International journal of academic research, Vol. 3, nr. 4, July, pp. 26-32, 2011;

6. A. G. Macovei, Some Applications of Differential Subordinations, Journal of Applied Computer Science & Mathematics, eISSN-2066-3129, ISSN-2066-4273, nr. 11 (5), pp. 89-93, 2011;

7. S.S. Miller, P.T. Mocanu, Differntial subordinations and univalent functions, Michig. Math. J., 28, 157-171, 1981;

8. S.S. Miller, P. T. Mocanu, Differential Subordinantions. Theory and Applications, Marcel Dekker Inc., New York, Basel, 2000;

9. S. S. Miller, P. T. Mocanu, Subordinants of Differential Superordinations, J. Complex Variables. Vol. 48, No. 10, pp. 815-826, 2003;

10. S. S. Miller, P. T. Mocanu, Briot-Bouquet differential superordinationts and sandwich theorem , J. Math. Anal. Appl., 329, pp. 327-335, 2007;

11. P.T. Mocanu, T. Bulboacă, G. S. Sălăgean, Teoria geometrică a funcţiilor univatente, Casa Cărţii de Ştiinţă (Cluj), 1999;

12. V. O. Nechita, On some classes of analytic functions defined by a multiplier transformation, Studia univ. “Babeş–Bolzai”, Math., Volume LIII, Number 3, 2008;

13. S. Sivaprasad Kumar, H. C. Taneja, V. Ravichandran, Classes of multivalent functions defined by Dziok-Srivastava linear operator and multiplier transformation, Kyungpook Math. J., 46, pp. 97-109, 2006;

14. T.N. Shanmugam, S. Sivasubramnian, M. Darus, C. Ramachandran, Subordinations and Superordination Results for Certain Subclasses of Analytic Functions, International Mathematical Forum, no. 21, 2, pp. 1039-1052, 2007.

Back to the journal content
Creative Commons License
This article is licensed under a
Creative Commons Attribution-ShareAlike 4.0 International License.
Home | Editorial Board | Author info | Archive | Contact
Copyright JACSM 2007-2024